# SDR FDEA202407151011

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43554
- Aircraft time: 9,923 hours, 4,810 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869154
- Condition: Dented
- Location: Zone 200
- Part time: 9,923 hours, 4,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 200, UPPER HALF OF FUSELAGE, MAIN DECK CARGO COMPARTMENT, MAIN DECK FLOOR   PANEL 252CFF WITH DENT. MDC, FLOOR PANEL 252CFF WAS REPAIRED I.A.W B767 SRM 53-00-50-2R PAR 4.B FIG 201 SHEET 2   REV:88 DEC 15/2023
